Please use this identifier to cite or link to this item: https://www.arca.fiocruz.br/handle/icict/23892
Title: Aedes Aegypti, modelagem matemática e uso racional de inseticidas
Authors: Valle, Denise
Schechtman, Helio
Souza, Max
Affilliation: Fundação Oswaldo Cruz. Instituto Oswaldo Cruz. Rio de Janeiro, RJ. Brasil.
Fundação Oswaldo Cruz. Presidência. Programa de Computação Científica. Rio de Janeiro, RJ. Brasil.
Universidade Federal Fluminense. Departamento de Matemática Aplica. Niterói, RJ, Brasil.
keywords: Dengue
Aedes aegypti
Inseticidas
Modelagem matemática
Issue Date: 2015
Publisher: Sociedade Brasileira para o Progresso da Ciência
Citation: VALLE, Denise; SCHECHTMAN, Helio; SOUZA, Max. Aedes aegypti, modelagem matemática e uso racional de inseticidas. Ciência Hoje, v.56, n.332, p. 50-51, 2015.
ISSN: 0101-8515
Copyright: open access
Appears in Collections:Presidência Fiocruz – Artigos de Periódicos
IOC - Artigos de Periódicos

Files in This Item:
File Description SizeFormat 
denise_valle_etal_IOC_2015.pdf338.42 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInGoogle BookmarksBibTex Format mendeley Endnote DiggMySpace

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.